Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: N. W. McLachlan
Title: Theory and application of Mathieu functions
Additional book information: New York, Oxford University Press, 1947. 9+401 pp. $12.50.

Review Information:

Reviewer: L. H. Thomas
Journal: Bull. Amer. Math. Soc. 54 (1948), 1093-1094
DOI: https://doi.org/10.1090/S0002-9904-1948-09108-X